# SDR USAA051163

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Part number: 6545771174
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STATION 559, STRINGER 13L CRACKED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE IAW EA 96912, DEFECT SIZE: .7".
